# SDR REXA2017112601193

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 26,460 hours, 24,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BMI0006002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LINE CHECK FOUND RIGHT NR 6 EMMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED  EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
